A direct proof for the uniqueness of the Susy gauge anomaly

Massimo Porrati

    Research output: Contribution to journalArticle

    Abstract

    We prove that every form of the SUSY extension of the gauge anomaly differs only by a variation of a local functional of the fields. As a consequence we find that the usual conditions for the cancellation of the gauge anomaly are enough even in the supersymmetric case.

    Original languageEnglish (US)
    Pages (from-to)65-66
    Number of pages2
    JournalZeitschrift fur Physik C-Particles and Fields
    Volume32
    Issue number1
    DOIs
    StatePublished - Mar 1986

    Fingerprint

    uniqueness
    Gages
    anomalies
    cancellation

    ASJC Scopus subject areas

    • Nuclear and High Energy Physics

    Cite this

    A direct proof for the uniqueness of the Susy gauge anomaly. / Porrati, Massimo.

    In: Zeitschrift fur Physik C-Particles and Fields, Vol. 32, No. 1, 03.1986, p. 65-66.

    Research output: Contribution to journalArticle

    @article{abb25fd6c1cb4f67afe44859db72ca10,
    title = "A direct proof for the uniqueness of the Susy gauge anomaly",
    abstract = "We prove that every form of the SUSY extension of the gauge anomaly differs only by a variation of a local functional of the fields. As a consequence we find that the usual conditions for the cancellation of the gauge anomaly are enough even in the supersymmetric case.",
    author = "Massimo Porrati",
    year = "1986",
    month = "3",
    doi = "10.1007/BF01441352",
    language = "English (US)",
    volume = "32",
    pages = "65--66",
    journal = "European Physical Journal C",
    issn = "1434-6044",
    publisher = "Springer New York",
    number = "1",

    }

    TY - JOUR

    T1 - A direct proof for the uniqueness of the Susy gauge anomaly

    AU - Porrati, Massimo

    PY - 1986/3

    Y1 - 1986/3

    N2 - We prove that every form of the SUSY extension of the gauge anomaly differs only by a variation of a local functional of the fields. As a consequence we find that the usual conditions for the cancellation of the gauge anomaly are enough even in the supersymmetric case.

    AB - We prove that every form of the SUSY extension of the gauge anomaly differs only by a variation of a local functional of the fields. As a consequence we find that the usual conditions for the cancellation of the gauge anomaly are enough even in the supersymmetric case.

    UR - http://www.scopus.com/inward/record.url?scp=0009225044&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0009225044&partnerID=8YFLogxK

    U2 - 10.1007/BF01441352

    DO - 10.1007/BF01441352

    M3 - Article

    AN - SCOPUS:0009225044

    VL - 32

    SP - 65

    EP - 66

    JO - European Physical Journal C

    JF - European Physical Journal C

    SN - 1434-6044

    IS - 1

    ER -